# SDR DXTA2012061504997

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 9,548 hours, 7,646 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: 7003400
- Part serial: 0745
- Condition: Odor
- Location: Cockpit
- Part time: 2,175 hours, 1,757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 210, CREW ENCOUNTERED AN STRONG ODOR.   ODOR SEEMED TO CYCLE -A 2-3 MINUTE CYCLE -IN INTENSITY.   SEEMED TO BE ISOLATED TO COCKPIT.  ODOR LESSENED DESCENDING THRU FL180, BUT DID REMAIN NOTICEABLE THROUGHTOUT THE LANDING AND SHUTDOWN.  R & R COCKPIT RECIRCULATING FAN ASSY. OP'S CK. GOOD INSTALLED ACCESS PANELS IAW MM 21-22-00.
